I am 40 yrs old and had a total hysterectomy in June of 06. I feel that I have been doing fine but lately I don't think so. I am very irritable and cry over nothing. I am very forgetful. I am on hrt, viville dot patch. It seems to work. I really do not get hot flashes, do get night sweats sometimes. I have been told that this is all normal but wanted to know what is the best natural remedy for the mood swings and irritability??? Please help
Please read my profile and leave me a message if you wish (if you could edit your profile even if it is to put in information such as, "I am female" then your name will turn "Blue" and you will have a profile where you can track your posts and leave messages for one another...post pictures if you wish...tell your story, again, only if you wish. I also have posts on this forum (Mary 53) and on the Hysterectomy forum. The long answer is that if I posted my response I would be saying all of the same things so if you could, read what is already there. The short answer is (in my opinion) that you need to add Bioidentical Progesterone to the Vivelle (I am on that, too, as you will see in my profile)...and I also use a little bit of testosterone...marvelous...great for clarity of mind, clumsiness, believe it or not, chemical sensitivities....ok..here I go repeating all that you will find in my profile and in my posts (have to sift through but you will get tons of info).
Hope you don't think I am leaving you hanging....but, why reinvent the wheel, right? so....see what you think and then please feel free to get back to me if you have any questions. I am not a doctor, but I have researched this stuff since 2001 and my sister, the nurse, has done so for a longer period of time.
Hi! I agree with Mary regarding the possiblity of adding a little progesterone to your regimen. I'm also on the vivelle dot patch (.075 strength) and have just recently 50 mg of progesterone (which I take orally, but many prefer to use as a cream or gel transdermally). I'd ask your doctor about adding some progesterone to your regimen. Just my thought :-) Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.